# SDR AALA202207254247

- Difficulty date: July 6, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 82,369 hours, 10,577 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Eroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING INBOARD SIDE UPPER AREA PANEL 513AT FORWARD EDGE HAS EROSION (091-150). ACCOMPLISHED A PERMANENT REPAIR ON LEFT WING PANEL 513AT PER B777-200 SRM 57-41-01-1A.
